# SDR DALA2023102608836

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,881 hours, 551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FLIGHT ATTENDANT DOORS AND SLIDES DISPLAY ON FWD CONTROL PANEL SHOWS ORANGE CAUTION AND 3R CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED DOOR 3R. (4373200)
